Über die Ableitung von Polynomen
Compositio Mathematica, Tome 7 (1940), pp. 89-95.
@article{CM_1940__7__89_0,
     author = {Turan, P.},
     title = {\"Uber die {Ableitung} von {Polynomen}},
     journal = {Compositio Mathematica},
     pages = {89--95},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     zbl = {0021.39504},
     language = {de},
     url = {http://archive.numdam.org/item/CM_1940__7__89_0/}
}
TY  - JOUR
AU  - Turan, P.
TI  - Über die Ableitung von Polynomen
JO  - Compositio Mathematica
PY  - 1940
DA  - 1940///
SP  - 89
EP  - 95
VL  - 7
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1940__7__89_0/
UR  - https://zbmath.org/?q=an%3A0021.39504
LA  - de
ID  - CM_1940__7__89_0
ER  - 
Turan, P. Über die Ableitung von Polynomen. Compositio Mathematica, Tome 7 (1940), pp. 89-95. http://archive.numdam.org/item/CM_1940__7__89_0/